Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

June 9, 2021Macon County, Alabama

NWS Birmingham, AL issued this special weather statement at Jun 9, 2021, 5:18 PM CDT for Macon County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2021, 5:18 PM CDT (22:18 UTC)
Expired
Jun 9, 2021, 5:45 PM CDT
In force
27 min
Issued by
NWS Birmingham, AL

County Macon County, AL

The radar

The Maxwell AFB radar (KMXX), 7 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 714 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
714 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

363 
WWUS84 KBMX 092218
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
518 PM CDT Wed Jun 9 2021
 
ALZ037-043-045-092245-
Tallapoosa AL-Macon AL-Elmore AL-
518 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ELMORE...
NORTHWESTERN MACON AND SOUTH CENTRAL TALLAPOOSA COUNTIES UNTIL 545 PM
CDT...

At 517 PM CDT, Doppler radar was tracking a strong thunderstorm over
Reeves Airport, or near Tallassee, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Tuskegee, Tallassee, Notasulga, Milstead, Franklin, Liberty City,
Reeves Airport, Tallapoosa City, Yates Dam, Reeltown and Yates
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3253 8561 3241 8588 3252 8599 3266 8580
      3261 8569 3258 8570 3258 8566 3257 8566
      3255 8562
TIME...MOT...LOC 2217Z 239DEG 26KT 3249 8587 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jun 9, 4:36 PM CDT, 42 minutes earlier.

Area forecast discussion, Jun 9, 4:36 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
436 PM CDT Wed Jun 9 2021

.SHORT TERM...
/Updated at 1257 PM CDT Wed Jun 09 2021/

Features of Interest.

A broad trough remains over the Mid Mississippi River Valley with an
upper low identified by water vapor imagery over the Northwest Gulf
of Mexico. Toward the surface, a trough was analyzed across Central
Oklahoma that extended southeast across Central Arkansas into
Northern Mississippi. A convective complex is again affecting
portions of the Mid South Region and is moving across our Northwest
Counties. Showers and storms are over portions of our eastern and
northern counties as well and additional showers and storms are
currently developing across portions of our south-central counties
with heavy storms moving north towards our southwest counties from
the Central Gulf Coast region.

Flash Flood Concerns.

A flash flood watch is in effect for from Pickens to Tuscaloosa to
Jefferson to Blount Counties and points northwest until 10 pm
tonight. The concern is that slow-moving deep convection continues
to move into our northwest counties from Northern Mississippi and
heavy rain rates will persist through this afternoon into this
evening. After examining newer guidance, I am becoming more
concerned about a potentially longer-duration heavy rain event
that could lead to a greater likelihood of flash flooding risks
across the watch area. Many models continue to depict continued
shower activity with some thunderstorms overnight tonight and
through Friday across the northern and northwest portions of the
forecast area. Though the watch remains in effect until 10 pm
tonight, based upon new information coming in, it probably will
need to be extended in time and perhaps expanded further east if
these concerning trends continue. Storm-total rainfall estimates
now show between 2 and 4 inches of rain potentially falling from
today through Friday with greatest potential northwest.

Wet Microburst Concerns.

The wet microburst risk assessment indicates a lower end moderate
risk with the best potential across the south and west, generally
from Montgomery northwest to Vernon in Lamar County. Any deep
convection that is able to build vertically will be able to tap
into the drier air aloft and potentially produce damaging winds.
This risk will be primarily focused with the heavier activity
that develops this afternoon into the evening hours.

Today.

Expect the greatest chances for showers and thunderstorms through
mid afternoon to be across portions of our northeast and northwest
counties with the deeper convection across the northwest counties.
More isolated deep convection is expected to persist and expand
with time across our south-central and southwest counties. Some
drier air aloft is across our southeast counties and as a result
convective potential will be lower in this area, but some activity
is still expected as the lower levels become extremely unstable
with high temperatures and quality low level moisture in place.
Some of the stronger storms may produce damaging microburst winds.
There will be the risk for localized flooding northwest where a
flash flood watch is in effect. Highs will range from the lower
80s northwest to near 90 southeast. Winds will remain from the
south 6-12 mph.

Tonight.

Expect showers with some thunderstorms to persist across the
northern half of the forecast area tonight with lower chances
south and southeast. Some localized flooding may occur northwest
as the ground becomes quite saturated from the activity today.
Lows will range from the upper 60s northeast and east to the low
70s southwest and west. Winds will be light from the south less
than 5 mph.

Thursday.

Scattered showers and thunderstorms will expand in intensity and
coverage again during the day on Thursday with the greatest
potential across the northern half of the forecast area. Flash
flooding concerns will likely persist across the northern portions
of the area with the locations involved heavily influenced by
mesoscale factors. Highs will range from the low 80s north to near
90 southeast. Winds will remain from the south 6-12 mph.

05

.LONG TERM...
/Updated at 430 PM CDT Wed Jun 09 2021/
Thursday night through Tuesday.

No major changes were made to the extended forecast. We remain in
a wet pattern through Saturday thanks to the upper flow. Sunday
onward, we will see a transition to lower pops that will consist
of more diurnally influenced summertime convection.

08

Previous long-term discussion:
/Updated at 248 AM CDT Wed Jun 09 2021/
Thursday night through Tuesday.

The stubborn mid-level trough/cyclonic flow axis will remain in
place Thursday night, extending from eastern Kentucky southwestward
through northern Alabama into northeast Mississippi. This combined
with PWATs still at or above 2 inches and a weak westerly 20-25 kt
850mb jet will maintain scattered to numerous showers and storms
across the area even through the overnight hours, with the highest
coverage across the north. The trough axis will finally begin to
gradually move southeastward, reaching SE Alabama and Georgia by
Friday night, but not before triggering continued scattered to
numerous showers and storms Friday into Friday night with some
localized flooding concerns continuing. As a ridge strengthens over
West Texas and northwest Mexico, with a ridge axis extending up into
the Midwest, mid-level flow will become north-northwesterly across
the northern counties by Friday afternoon, and as lapse rates begin
to steepen SBCAPE values may climb to around 3500 J/kg. Combined
with 0-6km bulk shear around 20 kts, will have to monitor for the
potential for any isolated severe storms with multicell clusters or
microbursts that may develop.

While the stubborn trough will finally be east/southeast of the area
on Saturday, an overall only slightly less moist and still unstable
air mass will remain across the area. Models are hinting at a MCS
developing in the Missouri Valley region Friday night which would
track southward or southeastward around the heat dome/capping
associated with the ridge in a "ring of fire"-like pattern.
Confidence is low in the maintenance/track of the MCS (solutions
ranging from Louisiana to Alabama to no MCS), but it could at least
produce an MCV or boundaries to enhance rain chances on Saturday,
with continued isolated severe possibilities with decent lapse rates
present. Continued northerly flow aloft between the ridge over the
Plains and a weak trough along the East Coast will finally begin to
bring in some drier air aloft for Sunday and Monday at least across
the northern counties, which will at least result in convection
being more isolated to widely scattered in those areas. The tradeoff
will be warmer temperatures. Further amplification of troughing over
the northeast CONUS may result in a cool front moving down into the
region by the end of the period.

32/Davis

&&

.AVIATION...
18Z TAF Discussion.

Scattered showers and thunderstorms are developing near BHM/
ASN/ANB/MGM. Expect more development in these areas along with
near TCL in the next few hours. TOI will have a lower potential
but a few storms can not be ruled out. Will continue with TSRA
potential for the rest of the afternoon and into the evening. The
showers with a few thunderstorms will linger across much of the
northern sites tonight and again into Thursday. Low CIG's are
again expected overnight with most sites experiencing IFR CIG's
and some potential for limited durations of reduced visibility,
especially in areas that receive a lot of rainfall today and
tonight.

Note: AMD NOT SKED until further notice at KASN due to ongoing
equipment issues.

05

&&

.FIRE WEATHER...

A moist air mass remains over the area through the rest of the
week. Scattered to numerous showers and storms will continue.
Depending on the rain placement and overall timing, patchy fog
will be possible each night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  82  69  84  69 /  70  80  70  60  50
Anniston    70  82  71  84  71 /  70  80  70  60  50
Birmingham  71  83  71  85  71 /  70  80  70  70  50
Tuscaloosa  73  84  71  87  71 /  70  80  70  60  50
Calera      71  83  71  84  71 /  70  80  70  70  50
Auburn      69  83  71  85  71 /  50  60  50  50  50
Montgomery  72  85  73  90  73 /  50  60  40  40  50
Troy        72  88  71  91  72 /  30  50  20  30  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch through Thursday evening for the following
counties: Blount...Fayette...Jefferson...Lamar...Marion...
Pickens...Tuscaloosa...Walker...Winston.

&&

05/32/08
Hazardous weather outlook, Jun 9, 4:39 PM CDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
439 PM CDT Wed Jun 9 2021

ALZ011>015-017>050-110045-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
439 PM CDT Wed Jun 9 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Heavy rainfall is expected through tonight across the northwestern
third of Central Alabama. Threats include isolated flash flooding
and minor flooding of poor drainage areas.

A few strong storms may produce isolated instances of gusty winds up
to 60 mph through this evening.

Minor flooding is expected to develop along the Tombigbee River
basin later today. Please see river flood statements for specific
details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heavy rainfall is expected to continue at times into the day on
Thursday across the northwestern third of Central Alabama. Threats
include isolated flash flooding and minor flooding of poor drainage
areas.

Minor flooding is expected to continue along portions of the
Tombigbee River basin on through at least Tuesday. Please see river
flood statements for specific details.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

08

In the hours before

Local storm report, Jun 9, 4:09 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT WED JUN 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     1 N NESMITH             34.19N 87.12W
06/08/2021                   WINSTON            AL   EMERGENCY MNGR

            SINGLE-WIDE MOBILE HOME SHIFTED OFF
            FOUNDATION. A COUPLE OF AWNINGS/METAL ROOFS
            BLOWN OFF NEARBY STRUCTURES. TIME REPORTED
            BY EM.

&&
Special weather statement, Jun 9, 4:14 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
414 PM CDT Wed Jun 9 2021

ALZ025-034-092145-
Bibb AL-Shelby AL-
414 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY AND NORTHEASTERN
BIBB COUNTIES UNTIL 445 PM CDT...

At 414 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pelham to near West Blocton. Movement was east
at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Calera, Chelsea, Montevallo,
Indian Springs Village, Vincent, Harpersville, Westover, West
Blocton, American Village, Oak Mountain State Park, Maylene, Oak
Mountain Amphitheater, Highland Lakes, Riverchase, Shelby County
Airport and Meadowbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3310 8718 3327 8696 3328 8693 3333 8689
      3333 8683 3336 8683 3337 8678 3341 8675
      3337 8635 3312 8675
TIME...MOT...LOC 2114Z 249DEG 18KT 3330 8680 3313 8705

87/GRANTHAM
Special weather statement, Jun 9, 4:17 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
417 PM CDT Wed Jun 9 2021

ALZ026-092200-
St. Clair AL-
417 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 500 PM
CDT...

At 417 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hayden to near Springville to near Leeds.
Movement was northeast at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Pell City, Leeds, Moody, Rainbow City, Springville, Odenville,
Margaret, Argo, Ashville, Riverside, Ragland, Steele, Bald Rock,
Branchville, Neely Henry Lake, Logan Martin Lake, Whitney Junction,
Alabama International Dragway, Wattsville and I 59 Rest Areas At
Oneonta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3398 8619 3390 8614 3390 8611 3370 8618
      3369 8620 3367 8618 3360 8621 3355 8652
      3356 8654 3362 8655 3366 8653 3372 8653
      3376 8654 3377 8658 3380 8658 3382 8643
      3389 8634 3391 8635 3398 8629 3397 8625
TIME...MOT...LOC 2117Z 236DEG 24KT 3391 8668 3376 8654 3357 8654

87/GRANTHAM
Special weather statement, Jun 9, 4:24 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Birmingham AL
424 PM CDT Wed Jun 9 2021

ALZ044-092215-
Montgomery AL-
424 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONTGOMERY COUNTY UNTIL
515 PM CDT...

At 424 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hunter to near Hyundai Motors Of Alabama
to near Pintlala. Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Montgomery, Pike Road, Coosada, Montgomery Zoo, Boylston, Hyundai
Motors Of Alabama, Auburn University In Montgomery, Bob Woodruff
Lake, Woodcrest, Maxwell Air Force Base, Snowdoun, Waugh, Lagoon
Park, Pintlala, Hunter, Alabama State University, Hope Hull, Dannelly
Field, Mount Meigs and Eastdale Mall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3227 8640 3239 8646 3241 8646 3243 8637
      3241 8631 3249 8631 3247 8629 3250 8626
      3250 8624 3245 8618 3243 8619 3243 8613
      3242 8612 3241 8605 3242 8603 3234 8599
      3228 8592 3227 8598 3223 8600 3214 8638
TIME...MOT...LOC 2124Z 249DEG 26KT 3243 8637 3228 8629 3217 8633

87/GRANTHAM
Special weather statement, Jun 9, 5:11 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
511 PM CDT Wed Jun 9 2021

ALZ019-021-027>029-092315-
Calhoun AL-Clay AL-Talladega AL-Randolph AL-Cleburne AL-
511 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALLADEGA...
NORTHWESTERN RANDOLPH...SOUTHEASTERN CALHOUN...SOUTHWESTERN CLEBURNE
AND NORTHEASTERN CLAY COUNTIES UNTIL 615 PM CDT...

At 510 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Talladega Municipal Airport to 6 miles south of
Munford to near Ashland. Movement was northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Anniston, Oxford, Heflin, Lineville, Ashland, Cobb Town, West
End-Cobb Town, Fort McClellan, Saks, Weaver, Munford, Hobson City,
Barfield, Talladega Superspeedway, Anniston Regional Airport, Blue
Mountain, Talladega Municipal Airport, Grant Town, Fosters Cross
Roads and Oxford Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3382 8568 3358 8555 3333 8555 3327 8600
      3341 8600 3356 8611
TIME...MOT...LOC 2210Z 245DEG 26KT 3357 8604 3345 8594 3331 8593

87/GRANTHAM
Special weather statement, Jun 9, 5:18 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
518 PM CDT Wed Jun 9 2021

ALZ037-043-045-092245-
Tallapoosa AL-Macon AL-Elmore AL-
518 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ELMORE...
NORTHWESTERN MACON AND SOUTH CENTRAL TALLAPOOSA COUNTIES UNTIL 545 PM
CDT...

At 517 PM CDT, Doppler radar was tracking a strong thunderstorm over
Reeves Airport, or near Tallassee, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Tuskegee, Tallassee, Notasulga, Milstead, Franklin, Liberty City,
Reeves Airport, Tallapoosa City, Yates Dam, Reeltown and Yates
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3253 8561 3241 8588 3252 8599 3266 8580
      3261 8569 3258 8570 3258 8566 3257 8566
      3255 8562
TIME...MOT...LOC 2217Z 239DEG 26KT 3249 8587

87/GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:05 AM CDTRiver Flood WarningBMXGreene, Marengo, Sumter8 days
Jun 9, 10:06 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter9 days
Jun 9, 10:44 AM CDTSpecial Weather StatementBMXEtowah46 min
Jun 9, 10:52 AM CDTFlash Flood WatchBMXBlount, Fayette, Jefferson, Lamar, Marion, Pickens and 3 more31 hr
Jun 9, 11:22 AM CDTSpecial Weather StatementBMXDeKalb38 min
Jun 9, 12:01 PM CDTSpecial Weather StatementBMXWinston44 min
Jun 9, 12:33 PM CDTSpecial Weather StatementBMXDallas42 min
Jun 9, 1:19 PM CDTSpecial Weather StatementBMXLamar, Pickens56 min
Jun 9, 1:59 PM CDTSpecial Weather StatementBMXFayette61 min
Jun 9, 2:03 PM CDTSpecial Weather StatementBMXDallas, Marengo57 min
Jun 9, 2:17 PM CDTSpecial Weather StatementBMXFayette58 min
Jun 9, 2:50 PM CDTSpecial Weather StatementBMXWalker55 min
Jun 9, 3:24 PM CDTSpecial Weather StatementBMXJefferson66 min
Jun 9, 3:32 PM CDTSpecial Weather StatementBMXLowndes58 min
Jun 9, 4:14 PM CDTSpecial Weather StatementBMXShelby31 min
Jun 9, 4:17 PM CDTSpecial Weather StatementBMXSt. Clair43 min
Jun 9, 4:24 PM CDTSpecial Weather StatementBMXMontgomery51 min
Jun 9, 4:48 PM CDTAreal Flood AdvisoryBMXSt. Clair, Shelby, Talladega117 min
Jun 9, 5:11 PM CDTSpecial Weather StatementBMXCalhoun64 min
Jun 9, 5:22 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Talladega68 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.